# SDR N6WA201812170501

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 38,624 hours, 28,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP DETACHED FROM ACFT. R/R HORIZONTAL UPPER STAIRS PANEL HINGE IAW CRJ 700 AMM 52-11-04 A/C OK FOR SERVICE.
